# SDR AWXA200600935

- Difficulty date: May 18, 2006
- Submitted: June 12, 2006
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 064
- Aircraft time: 52,979 hours, 23,723 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004800003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING C6 CHECK DISCOVERED CORROSION ON CENTER FITTING OF THE L2 LOWER SILL FROM FR66 TO FR 68 AT Y1390.  MAINTENANCE REMOVED AND REPLACED THE CENTER FITTING OF THE L2 DOOR LOWER SILL FROM FR66 TO FR68 AT Y1390 IAW AIRBUS 320 SRM 51-42-11 AND SRM 51-72-11.
